# SDR SWIA202161243

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED @ FS 333 BTWN STGRS 27/26R - AFT SIDE     (C-CHECK RO 9/27/2021)    REMOVED CORROSION ON FRAME FS333.00 BETWEEN STGR.27 AND STGR.26RH CRJ-700 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL THICKNESS IS .050"  / REMAINING THICKNESS IS .044" / MATERIAL REMOVED IS .006"  FOUND TO BE IN LIMITS REF  REO# 670-53-21-2100 REV: -- DATE: 2021-07-30, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
